# SDR SWI2023F00466

- Difficulty date: September 15, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 40,264 hours, 29,021 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL INBD "A" BRACKET STANDOFF CRACKED.   (C-CHECK RO 11/10/2023)   REMOVED CRACKED STANDOFF, AND INSTALLED 1 EA NEW INBD "A" BRACKET STANDOFF P/N CN624-2082-201 ON R/H UPPER TRANSCOWL REF REO #670-54-21-971 REV (A) 2017-05-11 STEPS 1-3, AND CRJ 700 SRM 51-42-28-001-001-A01. COMPLIED WITH 51-900-1002-SKY.
